MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC PELVIC OSTEOTOME 15MM/304MM

WRIGHTS LANE SYNTHES USA PRODUCTS LLC PELVIC OSTEOTOME 15MM/304MM
Model Number 399.85
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter is a synthes employee part: 399.850, lot: t123705: manufacturing site: (b)(4).Release to warehouse date: september 25, 2015.A review of the device history records was performed for the finished device lot number, and no non-conformance's were identified.A product investigation was completed: the device was received with the cutting surface of the chisel dull.There is blunting of the cutting edge due to multiple uses.The distal tip of the device shows signs of wear.This is consistent with the reported complaint condition, thus confirming the complaint.After a visual inspection, it is determined that the chisel is worn from repeated use and servicing.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition; therefore, further corrective and/or preventive action is not required.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on august 02, 2019, one (1) curved pelvic osteotomy chisel, one (1) pelvic osteotomy chisels, one (1) angled pelvic osteotomes and one (1) bayonet-shaped pelvic osteotomes were noticed to have gouges and flattening of the cutting edges through inspection.There was no patient and procedure involvement.This report is for a pelvic osteotomy chisel.This is report 2 of 4 for (b)(4).

Brand Name
PELVIC OSTEOTOME 15MM/304MM
Common Device Name
OSTEOTOME
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8951695
Report Number2939274-2019-60258
Device Sequence Number2859947
Product Code HWM
UDI-Device Identifier10886982203113
UDI-Public(01)10886982203113
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number399.85
Device Catalogue Number399.850
Device Lot NumberT123705
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2019
Initial Report FDA Received Date08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1